# SDR 2007UALA01234

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 48,687 hours, 28,708 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58781
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP FROM ROW 15 AFT TO AND INCLUDING EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.  REPLACED CABLE.
